Advertisement

Potential Analysis

, Volume 17, Issue 4, pp 337–350 | Cite as

Existence and Asymptotic Behaviour of Large Solutions of Semilinear Elliptic Equations

  • Habib Mâagli
  • Syrine Masmoudi
Article

Abstract

In this paper we are interested in the semilinear elliptic equations of the type Δu=u⋅ϕ(⋅,u), on bounded smooth domain Ω of R n . We also treat existence of positive solution of Δu=p(x)f(u), which explodes near the boundary of Ω (called large solutions). Our approach is based on potential theory.

elliptic equation asymptotic behaviour large positive solution sub-Markov resolvent maximum principle bootstrap argument 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bandle, C. and Marcus, M.: 'Large solutions of semilinear elliptic equations: Existence, uniqueness and asymptotic behaviour', J. Anal. Math. 58 (1992), 9-24.Google Scholar
  2. 2.
    Cheng, K.S. and Ni, W.M.: 'On the structure of the conformal scalar curvature equation on ℝ', Indiana Univ. Math. J. 41 (1992), 261-278.Google Scholar
  3. 3.
    Chung, K.L. and Zhao, Z.: From Brownian Motion to Schrödinger's Equation, Springer-Verlag, 1995.Google Scholar
  4. 4.
    Keller, J.B.: 'On solution of ?u = f(u)', Comm. Pure Appl. Math. 10 (1957), 503-510.Google Scholar
  5. 5.
    Lair, A.V. and Shaker, A.W.: 'Classical and weak solutions of a singular semilinear elliptic problem', J. Math. Anal. Appl. 211 (1997), 371-385.Google Scholar
  6. 6.
    Lair, A.V. and Wood, A.W.: 'Large solutions of semilinear elliptic problems', Nonlinear Anal. 37 (1999), 805-812.Google Scholar
  7. 7.
    Lair, A.V. and Wood, A.W.: 'Large solutions of sublinear elliptic equations', Nonlinear Anal. 39 (2000), 745-753.Google Scholar
  8. 8.
    Maâgli, H.: 'Perturbation semi-linéaire des résolvantes et des semi-groupes', Potential Anal. 3 (1994), 61-87.Google Scholar
  9. 9.
    Maâgli, H.: 'Perturbation des résolvantes et représentations des mesures exessives', Potential Anal. 5 (1996), 31-43.Google Scholar
  10. 10.
    Neveu, J.: 'Potentielmarkovian reccurent des chaines de Harris', Ann. Int. Fourier 22(2) (1972), 85-130.Google Scholar
  11. 11.
    Osserman, R.: 'On the inequality ?u ⩾ f(u)', Pacific J. Math. 7 (1957), 1641-1647.Google Scholar
  12. 12.
    Port, S. and Stone, C.: Brownian Motion and Classical Potential Theory, Probab.Math. Statist., Academic Press, New York, 1978.Google Scholar

Copyright information

© Kluwer Academic Publishers 2002

Authors and Affiliations

  • Habib Mâagli
    • 1
  • Syrine Masmoudi
    • 1
  1. 1.Département de mathématiques, Faculté des Sciences de TunisCampus UniversitaireTunisTunisia

Personalised recommendations